# SDR IPXA2021042768691

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25866
- Aircraft time: 117,665 hours, 19,606 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Part number: 35EN234
- Condition: Out Of Rig
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - LANDED UNEVENTFULLY** ARFF ADVISED * NOTOC DELIVERED** ON CLIMB OUT EICAS MESSAGE STAB TRIM 2 & STAB TRIM 3. A/P DISCONNECTED UNABLE TO USE YOLK TRIM ALT TRIM WORKED.FOUND STAB TRIM ELEVATOR CONTROL ACUATED LIMIT SWITCHES OUT OF RIG. CHANGED 5814 & 5815 SWITCHES AND RIGGED IAW AMM 27-41-07-501 OPS CHECK GOOD AUTOMATIC STAB TRIM TEST OPS CHECK GOOD IAW AMM 22-10-00-715-165
